Author = Bashir Ahmad Zargar
Zero-free regions for bicomplex polynomials and related bicomplex entire functions

Volume 13, Issue 2, July 2022, Pages 743-752

Bashir Ahmad Zargar; Ashish Kumar; M.H. Gulzar

Turan type inequalities for rational functions with prescribed poles

Volume 13, Issue 1, January 2022, Pages 1003-1009

Tawheeda Akhter; Shabir Ahmad Malik; Bashir Ahmad Zargar

Turan Type Inequalities For a Class of Polynomials With Constraints

Volume 12, Special Issue, January 2021, Pages 583-594

Shabir Ahmad Malik; Bashir Ahmad Zargar; F.A. Zargar; F.A. Sofi

On some generalisations of Brown's conjecture

Volume 7, Issue 2, June 2016, Pages 345-349

Bashir Ahmad Zargar; Manzoor Ahmad